# SDR COEA2011091401801

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: S5527600001606
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  DISCREPANCY: LT ELEVATOR TOP SURFACE AROUND NR 2 STATIC WICK BASE HAS LEVEL 2 CORROSION.  FOUND TRAILING EDGE WEDGE LIGHTNING STRIP CHANNEL CORRODED.  (LENGTH 1", WIDTH 1", DEPTH ALL THE WAY THROUGH).  REMOVED AND REPLACED TRAILING EDGE ASSEMBLY.
